# SDR CALA2019061000912

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FRAME FWD SIDE AROUND SHEAR TIES, BRACKETS AND STR CLIPS AT STA 1440 BETWEEN STR 28L-29R. R EF ST-ENG N/R 0063844 LIMITS (L=7.0" W=4.0" D=.025) IAW B757-300 SRM 53-00-07 ALLOW. D MG 1 FIG 101 DET II. FABRICATED AND INSTALLED INTERIM REPAIR IAW UNITED EC/RA NO.5360-01522. PART 1.
